Alert archive / New York / Small Craft Advisories in 2022
Small Craft Advisory 57, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at May 6, 2022, 12:47 PM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2022, 12:47 PM EDT (16:47 UTC)
- Expired
- May 7, 2022, 10:30 PM EDT
- In force
- 34 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
641 WHUS71 KBUF 061647 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1247 PM EDT Fri May 6 2022 LEZ040-070100- /O.NEW.KBUF.SC.Y.0057.220506T1647Z-220507T2100Z/ Lake Erie nearshore waters from Ripley to Dunkirk- 1247 PM EDT Fri May 6 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Dunkirk. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ030-070100- /O.NEW.KBUF.SC.Y.0057.220506T1647Z-220507T2100Z/ Lower Niagara River- 1247 PM EDT Fri May 6 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 knots. * WHERE...The Lower Niagara River. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-070100- /O.NEW.KBUF.SC.Y.0057.220506T1647Z-220507T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1247 PM EDT Fri May 6 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SATURDAY... * WHAT...Northeast winds 20 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-070100- /O.NEW.KBUF.SC.Y.0057.220506T1647Z-220507T2100Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1247 PM EDT Fri May 6 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
831 WHUS71 KBUF 062040 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 440 PM EDT Fri May 6 2022 LEZ040-070445- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lake Erie nearshore waters from Ripley to Dunkirk- 440 PM EDT Fri May 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Dunkirk. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ030-070445- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lower Niagara River- 440 PM EDT Fri May 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 knots. * WHERE...The Lower Niagara River. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-070445- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 440 PM EDT Fri May 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WHAT...Northeast winds 20 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-070445- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 440 PM EDT Fri May 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
140 WHUS71 KBUF 070243 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1043 PM EDT Fri May 6 2022 LEZ040-071100- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lake Erie nearshore waters from Ripley to Dunkirk- 1043 PM EDT Fri May 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Dunkirk. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ030-071100- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lower Niagara River- 1043 PM EDT Fri May 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 knots. * WHERE...The Lower Niagara River. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-071100- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1043 PM EDT Fri May 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WHAT...Northeast winds 20 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-071100- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1043 PM EDT Fri May 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
772 WHUS71 KBUF 070816 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 416 AM EDT Sat May 7 2022 LEZ040-071630- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lake Erie nearshore waters from Ripley to Dunkirk- 416 AM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Dunkirk. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ030-071630- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lower Niagara River- 416 AM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 knots. * WHERE...The Lower Niagara River. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-071630- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 416 AM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-071630- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 416 AM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
786 WHUS71 KBUF 071324 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 924 AM EDT Sat May 7 2022 SLZ022-024-072130- /O.EXB.KBUF.SC.Y.0057.000000T0000Z-220508T0000Z/ Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 924 AM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 25 knots. * WHERE...The Saint Lawrence River from Cape Vincent to Saint Regis. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ040-072100- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lake Erie nearshore waters from Ripley to Dunkirk- 924 AM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Dunkirk. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ030-072100- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lower Niagara River- 924 AM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 knots. * WHERE...The Lower Niagara River. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-072100- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 924 AM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-072100- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220507T2100Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 924 AM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hitchcock
727 WHUS71 KBUF 071718 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 118 PM EDT Sat May 7 2022 LEZ040-080000- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- 118 PM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Dunkirk. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ030-080000- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0000Z/ Lower Niagara River- 118 PM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 20 knots. * WHERE...The Lower Niagara River. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-080000- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 118 PM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...East winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-080000- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 118 PM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ SLZ022-024-080000- /O.CON.KBUF.SC.Y.0057.000000T0000Z-220508T0000Z/ Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 118 PM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 25 knots. * WHERE...The Saint Lawrence River from Cape Vincent to Saint Regis. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hitchcock
492 WHUS71 KBUF 072336 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 736 PM EDT Sat May 7 2022 LEZ040-080300- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0300Z/ Lake Erie nearshore waters from Ripley to Dunkirk- 736 PM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Dunkirk. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ030-080300- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0300Z/ Lower Niagara River- 736 PM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 20 knots. * WHERE...The Lower Niagara River. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-080300- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 736 PM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...East winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-080300- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0300Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 736 PM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ SLZ022-024-080300- /O.EXT.KBUF.SC.Y.0057.000000T0000Z-220508T0300Z/ Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 736 PM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 20 knots. * WHERE...The Saint Lawrence River from Cape Vincent to Saint Regis. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
553 WHUS71 KBUF 080230 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1030 PM EDT Sat May 7 2022 LEZ040-LOZ030-042>044-SLZ022-024-080330- /O.CAN.KBUF.SC.Y.0057.000000T0000Z-220508T0300Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 1030 PM EDT Sat May 7 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves will continue to subside overnight. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 6, 10:23 AM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, May 6, 10:23 AM EDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1023 AM EDT Fri May 6 2022 .SYNOPSIS... A slow moving storm system will pass by to our south through Saturday. While fair weather will persist east of Lake Ontario during this time, some rain will likely fall across parts of western New York. This will particularly be the case across the western Southern Tier where a period of steady light rain is expected. && .NEAR TERM /THROUGH TONIGHT/... Low pressure over Kentucky late this morning will slowly track east and remain well south of the area today. The northern edge of the associated light rain has made its way into parts of the Southern Tier and is forecast to push another 25 miles or so further north by mid afternoon. High pressure centered near James Bay will direct relatively dry air into the region from the eastern Canada keeping areas north of Route 20, including the NYS Thruway corridor from Buffalo to Syracuse, dry through the day. Though this area will be dry, a wealth of mid and high clouds will severely limit any sunshine. Temperatures forecast today will be challenging with northern areas remaining dry, with some filtered sunshine likely getting into the 60s, but areas closer to the Lake Ontario shore potentially remaining in the 50s with a stout northeast flow in place. Areas closer to the Pennsylvania state line likely getting no warmer than the lower to mid 50s with more cloud cover and rounds of light rain. Tight rainfall gradient today as well, ranging from near a third of an inch right along the Pennsylvania state line to zero north of Route 20. The overall weather pattern does not change much as we head into tonight. The center of the low will continue to remain well south of the area as it moves into West Virginia. The northern edge of the light rain may nudge just a little to the north, but expect areas along and north of the Thruway to continue to remain dry. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... Low pressure passing to our south will slowly drift ESE across the Mid-Atlantic and then out to sea on Saturday. Minor impacts to our CWA which will be on the very northern fringes of this system. That said...there still remains the potential for some light precipitation across the S. Tier to the NY/PA line through about mid- morning. Although...support will be waning as the H250 jet further departs away from the region. Elsewhere, little to no impact expected with dry conditions likely to continue for much of the area. As the strong Canadian sourced high to our north slowly sinks towards New England drier weather will eventually win out across the S. Tier. In terms of temperatures...highs on Saturday will range from the low 50s to the low 60s across the CWA, cooler readings anticipated across the S. Tier. The strong sfc ridge over Canada will continue to sink SSE Saturday night and then settle over New England on Sunday. This will provide dry tranquil weather right on through the end of this period. It will also mark the beginning of a day to day warming trend. && .LONG TERM /TUESDAY THROUGH THURSDAY/... Dry tranquil weather expected through the entire long term period. Omega Block, with upper level ridge axis over our region will produce above normal temperatures along with fair weather. A feature to watch will be a closed low off the Atlantic coastline, a feature that could wobble westward enough to bring an increase in clouds as well as limiting the degree of above normal temperatures late in the period for our eastern zones. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... While VFR conditions will remain in place for the bulk of the region through tonight, the northern fringe of a rain shield will push north from Pennsylvania with lowering cigs for the western counties. MVFR cigs will become likely for the western Southern Tier as a result, especially during the afternoon. If the shield of steadier rain shifts a little further north, then IFR conditions will become possible for the area from KJHW to KELZ. Outlook... Saturday...Conditions will range from wide open VFR weather east of Lake Ontario to IFR cigs over the Southern Tier in widespread rain. Sunday through Tuesday...VFR. && .MARINE... High pressure stretching south from James Bay will maintain gentle to occasionally moderate breezes throughout the Lower Great Lakes through much of today. An increasing pressure gradient late today and tonight will start to push winds and waves into Small Craft Advisory levels, with possible headlines being needed by early this evening into Saturday. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH/TMA NEAR TERM...TMA SHORT TERM...AR LONG TERM...AR/Thomas AVIATION...RSH MARINE...RSH/SW/TMA
Hazardous weather outlook, May 6, 5:08 AM EDT, 7 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 508 AM EDT Fri May 6 2022 NYZ001>008-010>014-019>021-085-070915- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 508 AM EDT Fri May 6 2022 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-070915- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 508 AM EDT Fri May 6 2022 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
Nearby
Small Craft Advisories in New York, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.